# SDR UIEA2023052200497

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B04351334
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON ANGLE OF M/D CGO FLOOR STRUCTURE AT STA 2280 RBL 62( 1) REMOVE DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) FABRICATE PARTS IAW EI T2023P53M-887 REV 0. 3) INSTALL FABRICATED PARTS IAW SRM 51-40-02-0G-0 REV 97, DWG 457U1061 SH 4 REV C & DWG 146U342 SH 3 REV B. 4) JOB COMPLETED )
